# SDR 98ZZZX3088

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 206023119109
- Condition: Missing
- Location: Lt Horiz Stab
- Part time: 2,236 hours
- Component: 407023002117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, THE SPOILER TO THE LT SIDE OF THE HORIZONTAL STABILIZER WAS FOUND MISSING AND HAD STRUCK ONE TAIL ROTOR BLADE CAUSING MINOR DAMAGE.  THERE WAS NO FEED BACK IN THE CONTROLS DURING FLIGHT THAT WOULD HAVE WARNED OF ANY IMPACT TO THE TAIL ROTOR.  REMAINING PORTIONS OF SUPPORTS SHOW EVIDENCE OF FATIGUE CRACKS.  THE REMAINING PORTIONS OF SUPPORTS SHOW EVIDENCE OF FATIGUE CRACKS.  THE REMAINING PIECES ARE BEING SENT TO BELL FOR EVALUATION.  FLEET HAS BEEN CHECKED, AND TWO MORE SLATS HAVE BEEN FOUND WITH CRACKS.
